# SDR SWAA2017012311360

- Difficulty date: January 10, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 48,721 hours, 30,192 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Delaminated
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD INBOARD WHEEL WELL PANEL 193B EXTERIOR SKIN DELAMINATED FORWARD FROM AFT END AT CENTER AREA.   REPAIRED PANEL IAW SRM & EA.
